# SDR FDEA201103150978

- Difficulty date: March 15, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593612
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 660 STR. 23R FRAME DENTED. CUTOUT DAMAGE FROM BS 660 FRAME ABOVE STR 23R, 1" X 1" IAW SRM 51-40-3 FIG 1.  FABRICATED REPAIR DOUBLER IAW SRM REV 103 51-40-3 FIG 1. INSTALLED DOUBLER IAW SRM 51-30-2 AND 51-40-3 FIG 1.
